| Model Number |
T505C221 |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 4 years and 8 months post implant of this aortic bioprosthetic valve, a transcatheter valve was implanted valve-in-valve.It was reported the surgical valve was calcified.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.